Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Houston/Galveston, TX

May 8, 2016

NWS Houston/Galveston, TX issued this small craft advisory at May 8, 2016, 3:46 PM CDT. It took effect at May 9, 2016, 1:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 8, 2016, 3:46 PM CDT (20:46 UTC)
In effect from
May 9, 2016, 1:00 AM CDT
Expired
May 9, 2016, 10:00 PM CDT
In force
21 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

370 
WHUS74 KHGX 082046
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 PM CDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT...

.WE ARE EXPECTING AN ADDITIONAL...FAIRLY RAPID INCREASE OF
ONSHORE WINDS LATE TONIGHT AND MONDAY MORNING. A SMALL CRAFT
ADVISORY IS IN EFFECT BUT A GALE WARNING MAY EVENTUALLY BE
REQUIRED.

GMZ350-355-370-375-091215-
/O.CAN.KHGX.SC.Y.0038.000000T0000Z-160508T2200Z/
/O.NEW.KHGX.SC.Y.0039.160509T0600Z-160509T2000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
346 PM CDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...SOUTH INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR
  GALE FORCE POSSIBLE AFTER 1 AM CDT AND INTO MONDAY MORNING.

* SEAS...SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-091215-
/O.NEW.KHGX.SC.Y.0039.160509T0600Z-160509T2000Z/
MATAGORDA BAY-GALVESTON BAY-
346 PM CDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT
MONDAY. 

* WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS AFTER
  1 AM CDT AND INTO MONDAY MORNING.

* BAY WATERS...BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
657 
WHUS74 KHGX 090322
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1022 PM CDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY...

.WE ARE EXPECTING AN ADDITIONAL...FAIRLY RAPID INCREASE OF ONSHORE
WINDS LATE TONIGHT AND MONDAY MORNING. A SMALL CRAFT ADVISORY IS IN
EFFECT BEGINNING AT 1 AM CDT...BUT A GALE WARNING MAY EVENTUALLY BE
REQUIRED.

GMZ330-335-350-355-370-375-091130-
/O.CON.KHGX.SC.Y.0039.160509T0600Z-160509T2000Z/
MATAGORDA BAY-GALVESTON BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
1022 PM CDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY...

* WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS 
  AFTER 1 AM CDT AND INTO MONDAY MORNING. 

* SEAS...BUILDING TO 6 TO 8 FEET.

* BAY WATERS...BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
435 
WHUS74 KHGX 090859
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
359 AM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS AFTERNOON...

MODERATE TO OCCASIONALLY STRONG ONSHORE WINDS ARE EXPECTED FOR THE
BAYS AND COASTAL WATERS TODAY AS A STORM SYSTEM MOVES ACROSS THE
SOUTHERN PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AS
THE SYSTEM MOVES AWAY FROM THE REGION.

GMZ330-335-350-355-370-375-092000-
/O.CON.KHGX.SC.Y.0039.000000T0000Z-160509T2000Z/
MATAGORDA BAY-GALVESTON BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
359 AM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS INCREASING 20 TO 25 KNOTS THIS MORNING WITH
  STRONGER GUSTS.

* SEAS...BUILDING TO 5 TO 7 FEET.

* BAY WATERS...BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
147 
WHUS74 KHGX 091414
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
914 AM CDT MON MAY 9 2016

...GALE WARNING IN EFFECT INTO EARLY AFTERNOON...

STRONG ONSHORE WINDS ARE EXPECTED FOR THE BAYS AND NEARSHORE COASTAL
WATERS TODAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. THOUGH
BREEZY CONDITIONS EXPECTED ALL DAY...SPEEDS SHOULD BEGIN
DIMINISHING LATER IN THE DAY.

GMZ330-335-350-355-092100-
/O.UPG.KHGX.SC.Y.0039.000000T0000Z-160509T2000Z/
/O.NEW.KHGX.GL.W.0007.160509T1414Z-160509T1900Z/
/O.NEW.KHGX.SC.Y.0040.160509T1900Z-160509T2100Z/
MATAGORDA BAY-GALVESTON BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
914 AM CDT MON MAY 9 2016

...GALE WARNING IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 4 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 2 PM TO 4 PM CDT THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO OR
  ABOVE GALE FORCE.

* SEAS...BUILDING TO 5 TO 7 FEET.

* BAY WATERS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ370-375-092100-
/O.EXT.KHGX.SC.Y.0039.000000T0000Z-160509T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
914 AM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS INCREASING 20 TO 25 KNOTS WITH STRONGER
  GUSTS.

* SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
430 
WHUS74 KHGX 092001
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
301 PM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IN EFFECT...

MODERATE ONSHORE WINDS ARE EXPECTED ACROSS PORTIONS OF THE UPPER
TEXAS COAST THROUGH THE EVENING HOURS.

GMZ330-092115-
/O.CAN.KHGX.SC.Y.0040.000000T0000Z-160509T2100Z/
MATAGORDA BAY-
301 PM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SUSTAINED WIND SPEEDS HAVE FALLEN BELOW 20 KNOTS. SMALL CRAFT
SHOULD STILL EXERCISE CAUTION.

$$

GMZ350-355-100300-
/O.EXT.KHGX.SC.Y.0040.000000T0000Z-160510T0300Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
301 PM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ370-375-100300-
/O.EXT.KHGX.SC.Y.0039.000000T0000Z-160510T0300Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
301 PM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS NEAR 20 KNOTS WITH HIGHER GUSTS.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ335-092115-
/O.CON.KHGX.SC.Y.0040.000000T0000Z-160509T2100Z/
GALVESTON BAY-
301 PM CDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS NEAR 20 KNOTS.

* BAY WATERS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at May 8, 3:21 PM CDT, 25 minutes earlier.

Area forecast discussion, May 8, 3:21 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT SUN MAY 8 2016

.DISCUSSION...
AREA RADARS ARE DEPICTING SCT LIGHT SHOWER ACTIVITY MOVING ACROSS
NW AREAS THIS AFT. DURING THE OVERNIGHT HOURS...W/NW AREAS ARE
STILL THE PREFERRED AREA FOR PRECIP AND COULD SEE ISO TSRA BY MID-
EVENING. EXTENSIVE CLOUD COVER HAS HELD TEMPS IN THE 75 TO 80
DEGREE RANGE SO FAR THIS AFT.

EXPECT THE PRESSURE GRADIENT TO TIGHTEN NEAR THE COAST LATE
TONIGHT AND INTO MON MORNING WHICH WILL PRODUCE STRONG SOUTHERLY
WINDS...LIKELY IN THE 25 TO 30 KT RANGE ALONG THE IMMEDIATE COAST.
SO...ISSUED A WIND ADVISORY FOR LATE TONIGHT AND EARLY MON FOR
THE COASTAL COUNTIES.

A MID/UPPER TROUGH WILL MOVE ACROSS NORTHERN PORTIONS OF SE TX ON
MONDAY FROM THE SW TO THE NE AND SET THE STAGE FOR SCATTERED
SHRA/TSRA ACROSS MOST OF THE AREA. THE BEST CHC OF RAIN WILL BE
ACROSS NORTHERN AREAS DURING THE AFTERNOON HOURS WHEN THE BEST
INSTABILITY/LIFT IS PRESENT. COULD SEE A FEW STRONG STORMS...ESPECIALLY
ACROSS THE NORTH. IN THE WAKE OF THE MID/UPPER TROUGH WEAK
DISTURBANCES ALOFT COULD PRODUCE SOME CONVECTION ACROSS NORTHERN
AREAS...BUT THE NEXT BEST CHANCE FOR RAIN WILL COME ON THURSDAY
WHEN A WEAK FRONTAL BOUNDARY WILL MOVE INTO SE TX AND STALL
PRODUCING A CHC OF RAIN AREAWIDE. A WEAK MID/UPPER LEVEL RIDGE
WILL DEVELOP OVR THE AREA LATE IN THE WEEK AND INTO NEXT WEEKEND
WITH LITTLE CHC OF RAIN AND SLIGHTLY ABOVE NORMAL TEMPS EXPECTED.

33

&&

.MARINE...
A TIGHTENING PRESSURE GRADIENT IS EXPECTED OVERNIGHT WITH A
COMBINATION OF LOWER PRESSURE TO OUR WEST AND HIGHER PRESSURE TO THE
EAST. WINDS ALONG THE UPPER TEXAS COAST ARE ALREADY AROUND 15-20
KNOTS EARLY THIS AFTERNOON, BUT WE'RE EXPECTING AN ADDITIONAL,
FAIRLY RAPID INCREASE LATE TONIGHT AND MONDAY MORNING.

EXPECT SUSTAINED SOUTH WINDS TO INCREASE TO 25-30 KNOTS WITH SOME
GUSTS TO, OR ABOVE, GALE FORCE A POSSIBILITY BETWEEN 0300-1200
MONDAY. SMALL CRAFT ADVISORIES WILL BE IN EFFECT BUT A GALE WARNING
MAY BE REQUIRED. MARINE AREAS GENERALLY FROM THE MIDDLE PORTIONS OF
THE BAYS TO ABOUT 40NM OFFSHORE WILL PROBABLY OBSERVE THE HIGHEST
WIND SPEEDS. WITH THE INCREASED WINDS COMES A CORRESPONDING INCREASE
IN SEAS OFFSHORE (6-8 FT), BREAKING WAVES & STRONGER RIP CURRENTS
NEARSHORE. WE COULD SEE SOME WATER UP TO THE HIGHWAY 87/124
INTERSECTION ON BOLIVAR PENINSULA A FEW HOURS BEFORE AND AFTER HIGH
TIDE WHICH OCCURS AROUND 8 AM MONDAY MORNING.

MODERATE ONSHORE WINDS & ELEVATED SEAS SHOULD PERSIST INTO THE EARLY
PORTION OF THE WEEK. IMPROVING CONDITIONS ARE EXPECTED FROM MIDWEEK
ON AS WINDS/SEAS SUBSIDE AS A WEAK FRONTAL BOUNDARY EVENTUALLY MOVES
INTO PARTS OF SE TX.  47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  84  71  89  70 /  40  40  20  20  20
HOUSTON (IAH)              70  84  72  88  72 /  30  40  20  10  10
GALVESTON (GLS)            74  80  76  82  75 /  20  30  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 4 AM TO 1 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.

GM...SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM CDT MONDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 AM CDT MONDAY FOR
     THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 AM CDT MONDAY FOR
     THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
     SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&

DISCUSSION...33
Hazardous weather outlook, May 8, 6:09 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
609 AM CDT SUN MAY 8 2016

GMZ330-335-350-355-370-375-091115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
609 AM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
STRENGTHENING SOUTHERLY WINDS WILL LEAD TO HAZARDOUS SEAS AND
SMALL CRAFT ADVISORIES WILL BE IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH TUESDAY
WITH PERSISTENT HIGH SEAS. STRONG RIP CURRENTS AND ELEVATED TIDES
LEVELS WILL PREVAIL THROUGH TUESDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ163-164-176>179-195>200-210>213-226-227-235-091115-
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-
WALKER-WALLER-WASHINGTON-WHARTON-
609 AM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE MONDAY AFTERNOON
WITH THE PRIMARY THREATS GUSTY WINDS AND SMALL HAIL GENERALLY
ALONG AND NORTH OF A BRENHAM TO HUNTSVILLE TO LIVINGSTON LINE.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THESE NORTHERN AREA.

TXZ214-236>238-091115-
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
609 AM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH TUESDAY
WITH PERSISTENT HIGH SEAS. STRONG RIP CURRENTS AND ELEVATED TIDES
LEVELS WILL PREVAIL THROUGH TUESDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 11:03 PM CDTSmall Craft AdvisoryHGX17 hr
May 8, 3:06 PM CDTWind AdvisoryHGXAustin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 6 more22 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.